ℓ2 Decoupling in R2 for curves with vanishing curvature

Chandan Biswas, Maxim Gilula, Linhan Li, Jeremy Schwend, Yakun Xi

Research output: Contribution to journalArticlepeer-review

Abstract

We expand the class of curves (φ1(t), φ2(t)), t ∈ [0, 1] for which the ℓ2 decoupling conjecture holds for 2 ≤ p ≤ 6. Our class of curves includes all real-Analytic regular curves with isolated points of vanishing curvature and all curves of the form (t, t1+V) for v ∈ (0,∞).

Original languageEnglish (US)
Pages (from-to)1987-1997
Number of pages11
JournalProceedings of the American Mathematical Society
Volume148
Issue number5
DOIs
StatePublished - 2020

Bibliographical note

Funding Information:
Received by the editors June 3, 2019. 2010 Mathematics Subject Classification. Primary 42B99. This material is based upon work supported by the National Science Foundation under Grant No. 1641020. The fourth author was supported by NSF DMS-1653264 and DMS-1147523.

Publisher Copyright:
© 2020 American Mathematical Society. All rights reserved.

Fingerprint

Dive into the research topics of 'ℓ2 Decoupling in R2 for curves with vanishing curvature'. Together they form a unique fingerprint.

Cite this